Quantization and explicit diagonalization of new compactified trigonometric Ruijsenaars–Schneider systems
Journal article, 2018

Recently, Fehér and Kluck discovered, at the level of classical mechanics, new compactified trigonometric Ruijsenaars–Schneider n-particle systems, with phase space symplectomorphic to the (n − 1)-dimensional complex projective space. In this article, we quantize the so-called type (i) instances of these systems and explicitly solve the joint eigenvalue problem for the corresponding quantum Hamiltonians by generalising previous results of van Diejen and Vinet. Specifically, the quantum Hamiltonians are realized as discrete difference operators acting in a finite-dimensional Hilbert space of complex-valued functions supported on a uniform lattice over the classical configuration space, and their joint eigenfunctions are constructed in terms of discretized An−1 Macdonald polynomials with unitary parameters.


Macdonald polynomials




Tamás Görbe

University of Szeged / Szegedi Tudományegyetem

Martin Hallnäs

Chalmers, Mathematical Sciences, Analysis and Probability Theory

University of Gothenburg

Journal of Integrable Systems

2058-5985 (eISSN)

Vol. 3 1 1-29

Subject Categories

Other Mathematics

Mathematical Analysis



More information

Latest update